# SDR UPS01436425

- Difficulty date: July 23, 2001
- Submitted: July 30, 2001
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747-200
- Aircraft serial: 21943
- Aircraft time: 61,383 hours, 14,839 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 U/D BS 380 STR 6L AND 7L FRAME INNER CHORD CRACKED. REPAIRED FRAME INNER CHORDS & WEB AS PER SRM 53-10-04 FIG 98 (NDT C/OUT PER NDT MANUAL PT.6, 51-00-00 FIG04 CONFIRMED; RESULT: NO CRACK REVEALED AT TRIM OFF AREA NO CRACK BEYOND STOP HOLE ).
